# SDR USAA2011091900002

- Difficulty date: September 18, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 8,709 hours, 7,305 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - AFT SERVICE DOOR REQUIRES SERVICING.  MAINTENANCE SERVICED THE AFT SERVICE DOOR PER AMM 52-45-51-03.
